Journal of Mathematics of Kyoto University

Characters of wreath products of finite groups with the infinite symmetric group

Takeshi Hirai and Etsuko Hirai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 3 (2005), 547-597.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281973

Digital Object Identifier
doi:10.1215/kjm/1250281973

Mathematical Reviews number (MathSciNet)
MR2206362

Zentralblatt MATH identifier
1172.20301

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Hirai, Takeshi; Hirai, Etsuko. Characters of wreath products of finite groups with the infinite symmetric group. J. Math. Kyoto Univ. 45 (2005), no. 3, 547--597. doi:10.1215/kjm/1250281973. https://projecteuclid.org/euclid.kjm/1250281973


Export citation